| Model Number |
04.01.0121 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Implant Pain (4561)
| Date of Event |
01/10/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 13-01-2024.Lot 2317081: (b)(4) items manufactured and released on 22-11-2023.Expiration date: 2028-11-08.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Other device involved: reverse shoulder system 04.01.0169 glenosphere - ø36x24.5 (k170452) lot 2400185: (b)(4) items manufactured and released on 02-05-2024.Expiration date: 2029-04-16.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.
Event or Problem Description
The patient had a primary shoulder surgery on (b)(6) 2019.On (b)(6) 2024, the patient came in reporting pain due to a failed anatomic shoulder after falling.The surgeon converted the patient to a reverse shoulder and the surgery was completed successfully.Presently, on (b)(6) 2025, the patient came in reporting pain due to a dislocation after moving furniture.The effort is reported to be a normal one, not anything risky.The surgeon revised the metaphysis, glenosphere and liner.The surgery was completed successfully.